manuscripta mathematica

, Volume 93, Issue 1, pp 21–28 | Cite as

Fano schemes of linear spaces on hypersurfaces

  • Adrian Langer


Linear Space Projective Space Hilbert Scheme Preceding Lemma Scheme Smooth 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Barth, W., Van de Ven, A.: Fano-varieties of lines on hypersurfaces. Arch. Math.31, 96–104 (1978)zbMATHCrossRefGoogle Scholar
  2. 2.
    Kollár, J.: Rational curves on algebraic varieties. (Ergebnisse der Mathematik und ihrer Grenzgebiete, 3. Folge, Bd 32) Berlin Heidelberg New York: Springer-Verlag 1996Google Scholar

Copyright information

© Springer-Verlag 1997

Authors and Affiliations

  • Adrian Langer
    • 1
  1. 1.Instytut Matematyki UWWarszawaPoland

Personalised recommendations